The Michigan Mathematical Journal

The Chow ring of a Fulton-MacPherson compactification

Dan Petersen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Michigan Math. J., Volume 66, Issue 1 (2017), 195-202.

First available in Project Euclid: 3 March 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14N20: Configurations and arrangements of linear subspaces 55R80: Discriminantal varieties, configuration spaces 14C15: (Equivariant) Chow groups and rings; motives


Petersen, Dan. The Chow ring of a Fulton-MacPherson compactification. Michigan Math. J. 66 (2017), no. 1, 195--202. doi:10.1307/mmj/1488510032.

Export citation


  • W. Fulton, and R. MacPherson, A compactification of configuration spaces, Ann. of Math. (2) 139 (1994), no. 1, 183–225.
  • B. Hassett, Moduli spaces of weighted pointed stable curves, Adv. Math. 173 (2003), no. 2, 316–352.
  • S. Keel, Intersection theory of moduli space of stable $n$-pointed curves of genus zero, Trans. Amer. Math. Soc. 330 (1992), no. 2, 545–574.
  • L. Li, Wonderful compactification of an arrangement of subvarieties, Michigan Math. J. 58 (2009), no. 2, 535–563.
  • D. Petersen, Poincaré duality of wonderful compactifications and tautological rings, Int. Math. Res. Not. 2016 (2015), no. 17, 5187–5201.
  • E. Routis, Weighted compactifications of configuration spaces and relative stable degenerations, preprint, 2014, arXiv:1411.2955.